Show simple item record

AuthorGoma, I. M. [ابراهيم احمد جمعة]
Available date2009-11-25T15:20:36Z
Publication Date1983
Publication NameQatar University Science Bulletin
CitationQatar University Science Bulletin, 1983, Vol. 3, Pages 27-31.
URIhttp://hdl.handle.net/10576/9888
Languageen
PublisherQatar University
SubjectPhysics
Subjectالرياضيات
TitleOn The Existence And Uniqueness Of Solutions Of A Functional Differential Equation
Alternative Titleحول وجود الحل ووحدته لاحدي المعدلات التفاصلية الدالية
TypeArticle
Pagination27-31
Volume Number3
Alternative Abstractفي هذا البحث درست في فراغ بناخ الشروط الكافية لوجود الحل ووحدته للمسألة الابتدائية. dx(t) dt =F(t,x(t),x h(t,x(t)) ),x(o) = xo كذلك أنشئت متتابعة من الدوال التي تتقارب الى الحل واعطيت معادلة لحساب معدل التقارب


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record